Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 4, pp 269–273 | Cite as

Roots of certain operators in analytic spaces

  • N. I. Berezovskii
  • N. I. Nagnibida
Article
  • 15 Downloads

Keywords

Analytic Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. G. Khaplanov, “Linear transformations of analytic spaces,” Dokl. Akad. Nauk SSSR,80, No. 1, 21–24 (1951).Google Scholar
  2. 2.
    N. I. Nagnibida, “Some properties of generalized integration operators in an analytic space,” Sib. Mat. Zh.,7, No. 6, 1306–1318 (1966).Google Scholar
  3. 3.
    N. I. Nagnibida, “Operators which commute with operators of multiplication by analytic functions and quasipower bases related to them,” in: Theory of Functions, Functional Analysis, and Their Applications [in Russian], Vol. 13, Kharkov State Univ. (1971), pp. 63–67.Google Scholar
  4. 4.
    N. I. Nagnibida, “Continuous linear operators which commute with the differentiation operator in an analytic space,” in: Theory of Functions, Functional Analysis, and Their Applications [in Russian], Vol. 2, Kharkov State Univ. (1966), pp. 160–164.Google Scholar
  5. 5.
    V. V. Golubev, Single-Valued Analytic Functions. Automorphic Functions [in Russian], Fizmatgiz, Moscow (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • N. I. Berezovskii
    • 1
  • N. I. Nagnibida
    • 1
  1. 1.Chernovitskii State UniversityUSSR

Personalised recommendations